# SDR UVVR2016031500041

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N918JL
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0037
- Aircraft time: 1,430 hours, 1,157 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 258WS3511A
- Condition: Chafed
- Location: Lt Wing
- Part time: 1,430 hours, 1,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP OTBD L/E VANE IS CHAFING ON WING RIB WHEN FLAPS ARE RETRACTED.  FLAPS WERE FOUND TO BE PROPERLY RIGGED.  SUSPECT WING RIB TO BE MFG INCORRECTLY.
